# SDR SIMA20141015008

- Difficulty date: October 15, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,710 hours, 23,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT STRIPS INOPERATIVE FROM SEAT LOCATION 13A TO LAVATORY.  R & R EMER LIGHT INVERTER NR 6 IAW AMM 33-50-11.
